MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS

ROCHE DIAGNOSTICS ELECSYS ANTI-HCV II; ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Catalog Number 08836981190
Medical Device Problem Codes False Negative Result (1225); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas e411 rack analyzer serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable results for two patients from the cobas e411 rack analyzer.The customer could not provide the specific date of the event.An estimation of the "end of (b)(6)" was provided.This medwatch is for the elecsys anti-hcv ii assay.Refer to the medwatch with a1-patient identifier: (b)(6) for the elecsys hiv combi pt assay.The customer obtained positive results for both samples using a competitor's tests.The samples were then tested on the cobas e411 analyzer.Example 1 elecsys anti-hcv ii result was negative.The sample was then positive when tested using pcr.Example 2 elecsys hiv combi pt result was negative.The result from the "aids center" was negative.
 
Additional Manufacturer Narrative
The investigation was unable to determine a specific root cause.As no sample material was available, further investigation was not possible.The results are consistent with the sample being truly positive.As pcr is more sensitive, the discrepancy could arise from the fact that the sample was taken during seroconversion.There was no indication of a device malfunction.

Brand Name
ELECSYS ANTI-HCV II
Common Device Name
ASSAY,ENZYME LINKED IMMUNOSORBENT,HEPATITIS C VIRUS
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23827635
Report Number1823260-2025-05155
Device Sequence Number9277895
Product Code MZO
UDI-Device Identifier07613336166956
UDI-Public07613336166956
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
K221693
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08836981190
Device Lot Number867087
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer12/23/2025
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown